# SDR C2XA05RI009

- Difficulty date: May 28, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 16,195 hours, 12,169 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Inaccurate
- Location: Navigation
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2609 - RIC - AFTER TAKEOFF, THE CREW REPORTED THAT HEADING WAS NOT MATCHING COMPASS IN DG AND SLVD MODE.  CREW RETURNED TO RIC AND LANDED WITHOUT INCIDENT.  RIC MAINTENANCE UPDATED NAV DATA BASE.  OPERATIONAL CHECK WAS PERFORMED SUCCESFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
